Olanzapine, a new atypical antipsychotic drug, has been prescribed in the treatment of schizophrenia and psychotic mood disorders for approximately 2.3 million patients worldwide. Considering the increase in olanzapine prescriptions and the increased risk of suicide in this patient population, the number of reported cases of olanzapine overdose may be expected to increase. This report describes the clinical course and serum concentrations in a patient who consumed an olanzapine overdose (800 mg). Profound central nervous system depression and tachycardia without arrhythmia occurred within 2 hours after the ingestion. Additional clinical findings (ie, fever, mutism, agitation, dystonia, akathisia, elevated creatine kinase, and increased leukocyte count) were similar to those of neuroleptic malignant syndrome. After intubation, gut decontamination, and supportive care, the patient recovered and was discharged.